# SDR CAL960520

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Pan
- Condition: Cracked
- Location: Pax Door
- Part time: 46,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - FOUND 1.5 INCH CRACK IN PAX DOOR PAN, FORWARD INBOARD CORNER.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER SRM 52-05, FIG 11.  (M)
